Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2023, 12:01 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2023, 12:01 AM CDT (05:01 UTC)
- Expired
- Jun 15, 2023, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Chicot County, AR
The radar
The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 7:33 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2979 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.0
The text
As transmitted.
702
WUUS54 KJAN 150501
SVRJAN
ARC003-017-150545-
/O.NEW.KJAN.SV.W.0340.230615T0501Z-230615T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1201 AM CDT Thu Jun 15 2023
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Chicot County in southeastern Arkansas...
Northeastern Ashley County in southeastern Arkansas...
* Until 1245 AM CDT.
* At 1200 AM CDT, a severe thunderstorm was located 9 miles west of
Dermott, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Dermott around 1215 AM CDT.
Mcmillan Corner around 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 9146 3356 9145 3356 9135 3352 9135
3353 9133 3352 9132 3352 9125 3356 9124
3356 9123 3353 9122 3350 9118 3345 9123
3344 9123 3343 9120 3326 9124 3329 9146
3339 9162
TIME...MOT...LOC 0500Z 283DEG 36KT 3350 9161
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DL1 follow-up statement
258
WWUS54 KJAN 150529
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1229 AM CDT Thu Jun 15 2023
ARC003-150538-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-230615T0545Z/
Ashley AR-
1229 AM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Arkansas...and northwestern Mississippi.
LAT...LON 3339 9146 3347 9142 3351 9135 3352 9132
3352 9125 3356 9124 3356 9123 3353 9122
3350 9118 3345 9123 3344 9123 3343 9120
3329 9123
TIME...MOT...LOC 0528Z 283DEG 29KT 3343 9137
$$
ARC017-150545-
/O.CON.KJAN.SV.W.0340.000000T0000Z-230615T0545Z/
Chicot AR-
1229 AM CDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN CHICOT COUNTY...
At 1228 AM CDT, a severe thunderstorm was located near Mcmillan
Corner, or 7 miles southeast of Dermott, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Mcmillan Corner around 1235 AM CDT.
Lake Village around 1240 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 9146 3347 9142 3351 9135 3352 9132
3352 9125 3356 9124 3356 9123 3353 9122
3350 9118 3345 9123 3344 9123 3343 9120
3329 9123
TIME...MOT...LOC 0528Z 283DEG 29KT 3343 9137
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:51 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 14, 10:51 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1051 PM CDT Wed Jun 14 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 1038 PM CDT Wed Jun 14 2023 While the intensity of severe weather has decreased some compared to earlier today, the underlying gradient of heat and humidity across the region has served as a focus for continued thunderstorm development into late this evening. Analyzed low- to mid-level frontogenesis and moisture flux convergence is maximized around the Interstate 20 corridor, and 850mb flow is into/across this boundary. Steep mid- level lapse rates will continue to provide instability for elevated thunderstorms developing in this axis overnight. Wind shear and mean flow through the storm-bearing layer are oriented mostly parallel to the instability gradient, and PWAT values remain upwards of 1.7 inches or so. Therefore multiple weather hazards will remain a threat heading into the morning hours Thursday. Severe storms will pose mainly a threat for hail overnight as stabilizing surface boundary layer conditions limit the threat for widespread severe winds, but some wind can't be ruled out. And the favorable moisture, instability, and alignment of flow and storm development will keep the threat for flash flooding into the morning - especially where heavy storms can train over the same locations for a few hours. /NF/ && .DISCUSSION... Issued at 357 PM CDT Wed Jun 14 2023 Tonight through Thursday: A significant severe weather event (including the threat for intense damaging wind, very large hail, and tornadoes) continues into early this evening along with the potential for flash flooding. As of now, we've received reports of 5 inch hail (verified by photo in Brooksville) and multiple 80+ mph wind reports over the northern half of the forecast area. The environment remains extreme for any time of the year, and especially for June, with effective deep layer bulk shear approaching 70kt combined with steep mid/upper level lapse rates and extreme instability (e.g., 2-6km > 8.5 deg C, MLCAPE near 5000 j/kg, including hail producing layer CAPE in excess of 1300 j/kg, etc.). Supercells/bowing segments are expected to continue to move mainly along/south of the I-20 corridor through early evening with significant wind speeds > 80 mph and very large hail continuing to be possible. It will continue to be a challenge to anticipate discrete cell development and mesoscale influences, but the general trend has been for additional storm development to take place further south. There is uncertainty with convective evolution and all interests in the area are encouraged to have heightened awareness. Will continue to message the event heavily and update as radar/obs trends allow. Later tonight, we will monitor for the potential for additional upstream storm development and perhaps an increasing threat for flash flooding as moisture transport continues to take place with the potential for convective to be anchoring over eastern MS especially. With H850 flow roughly parallel to the frontal boundary and precipitable water > 1.5 inches with very moist low level air, we'll need to monitor for training of convective elements. /EC/ Thursday Night through Early Next Week: And the stormy weather pattern continues...This current pattern we've been under the last few days will continue through the early parts of next week. For starters, a stalled boundary stretched across central Mississippi along with a disturbance riding along a subtropical ridge will bring the possibility of severe weather Friday mainly during the late morning through the afternoon hours. Damaging wind gusts and hail sizes ranging from quarter to golfball size will be the main impacts with this system. will maintain the 'Slight Risk' across the north and 'Marginal' elsewhere however, don't be surprised if the Slight risk gets extended further south. Saturday will have lingering flow from Friday however we'll have a chance to breathe. While severe parameters aren't impressive Saturday, afternoon showers and thunderstorms will be possible. Sunday a surface low associated with ongoing troughing across the Midwest will deepen and push a disturbance across the Mid and Deep south. We could potentially see more severe weather on Sunday but will hold off on mentioning anything in the HWO right now. Starting Friday, we will see influence from the subtropical ridge in regards to heating especially across the southwest. Dewpoints will increase into the mid 70s increasing humidity and combined with surface high temperatures in the mid to high 90s, will create dangerous heat stress conditions. Heat indices will reach 105-110. This will result in the potential for heat exhaustion, especially in the late morning to afternoon time frame. Heat stress will continue through early next week with the main time frame between 10AM-6PM each day. It is suggested to limit outdoor activities. /JNE/ && .AVIATION... (00Z TAFS) Issued at 653 PM CDT Wed Jun 14 2023 Severe TSRA with damaging wind gusts and large hail continue to be the primary concerns as we go through the forecast period. Scattered supercells may impact the area, but trying determine specific timing/location will be very difficult. Otherwise, expect the typical late night/early morning stratus development given the persistent weather pattern. Strong mixing will allow for gusty aftn/evng sfc wind during the day with low level wind shear issues greatest at night. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 88 70 90 / 70 60 40 60 Meridian 70 86 68 89 / 80 70 30 60 Vicksburg 73 89 71 92 / 70 50 30 50 Hattiesburg 69 91 72 93 / 30 60 40 60 Natchez 74 91 73 94 / 50 50 20 40 Greenville 68 86 70 89 / 60 20 40 50 Greenwood 67 86 70 89 / 80 30 40 60 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flood Watch through Thursday morning for MSZ034>058-065-066. LA...None. AR...None. && NF/JNE/EC
Hazardous weather outlook, Jun 14, 4:46 AM CDT, 19 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 446 AM CDT Wed Jun 14 2023 ARZ074-075-LAZ023-MSZ019-025-027-028-031>034-038-039-059-062- 072>074-151000- Ashley-Chicot-Franklin LA-Sunflower-Leflore-Carroll-Montgomery- Lowndes-Choctaw-Oktibbeha-Washington-Winston-Noxubee-Jefferson- Lincoln-Marion-Lamar-Forrest- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. MSZ018-026-029-030-151000- Bolivar-Grenada-Webster-Clay- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for northern portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through tonight. LAZ007>009-015-016-025-MSZ053-054-063>065-151000- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Claiborne-Copiah-Lawrence-Jefferson Davis-Covington- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of northeast Louisiana and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Significant severe thunderstorms capable of producing damaging wind gusts up to 80 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. MSZ035>037-151000- Humphreys-Holmes-Attala- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Multiple waves of thunderstorms will produce locally heavy rainfall amounts and areas of flash flooding. Some roads could be flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through tonight. MSZ040>052-055>058-066-151000- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Jones- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms capable of producing damaging wind gusts up to 80 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Multiple waves of thunderstorms will produce locally heavy rainfall amounts and areas of flash flooding. Some roads could be flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. LAZ024-MSZ060-061-151000- Catahoula-Adams-Franklin MS- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Louisiana and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. LAZ026-151000- Concordia- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for Concordia Parish, Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 14, 11:33 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1133 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Dmg 2 ESE Pocahontas 32.46N 90.26W
06/14/2023 Hinds MS Emergency Mngr
Tree downed at Darden Rd and Brodie Rd.
&&
DLLocal storm report, Jun 14, 11:35 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1135 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM Hail 1 NNE Jackson 32.31N 90.18W
06/14/2023 E1.00 inch Hinds MS NWS Employee
Near State St and Fortification St.
&&
DLLocal storm report, Jun 14, 11:36 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1136 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM Hail 1 NNE Jackson 32.31N 90.18W
06/14/2023 E1.00 inch Hinds MS NWS Employee
Corrects time of previous hail report from 1
NNE Jackson. Near State St and Fortification
St.
&&
DLLocal storm report, Jun 14, 11:42 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1142 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Hail Stratton 32.50N 89.13W
06/14/2023 E1.75 inch Newton MS Newspaper
&&
DLLocal storm report, Jun 14, 11:49 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1149 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Tstm Wnd Dmg 2 NNW Moselle 31.52N 89.29W
06/14/2023 Jones MS Broadcast Media
Tree downed on Moselle Seminary Rd.
&&
DLLocal storm report, Jun 14, 11:50 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1150 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Tstm Wnd Dmg Columbia 31.25N 89.83W
06/14/2023 Marion MS Broadcast Media
Multiple trees downed in Marion County.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:35 PM CDT | Special Weather Statement | JAN | Chicot | 55 min |
| Jun 14, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 61 min |
| Jun 14, 8:28 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 62 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 67 min |
| Jun 15, 2:26 AM CDT | Special Weather Statement | JAN | Ashley | 49 min |
| Jun 15, 3:19 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 56 min |
| Jun 15, 4:44 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 76 min |
| Jun 15, 5:00 AM CDT | Special Weather Statement | JAN | Ashley | 30 min |
| Jun 15, 5:57 AM CDT | Special Weather Statement | JAN | Chicot | 18 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.